I was wondering if anyone who has been getting Cortisone injections also has any problems with yeast infections. My granddaughter has been getting the injections for the last 4 years. Lately she has developed a yeast infection which will not go away even with medical treatment.
Thank you

Views: 18

Comment by LauraC.303 on November 4, 2017 at 5:18pm

Hello! How old is your granddaughter? I had injections when I was in high school and again when I was 20 - the last time I had injections, I had period spotting for 2 months as a result of the injections. I have not had them since. Cortisone messes with the body's natural production of estrogen and it is entirely possible that her situation is a direct result of the injections. If she's willing to, perhaps she should take a pause in treatment and see if it goes away? Yeast infections are no fun!!!


You need to be a member of Alopecia World to add comments!

Join Alopecia World




Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.

AlopeciaWorld.com: It's hair loss support at its best!

© 2018   Created by Alopecia World.   Powered by

Badges  |  Report an Issue  |  Terms of Service